MathSciNet Relay Station
MathSciNet bibliographic data
MR1217163 58G25
Gordon, Carolyn Isospectral closed Riemannian manifolds which are not locally isometric. J. Differential Geom. 37 (1993), no. 3, 639–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement